# SDR SWIA201230051

- Difficulty date: March 11, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,254 hours, 17,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON FUSELAGE BETWEEN FS 409+32 AND FS 409+48, STRINGER 24L AND 25L.  (SERVICE)  REPAIRED FUSELAGE SKIN BETWEEN FS 409+32 AND FS 409+48, STR 24L AND STR 25L PER REO.
